# SDR 96UAL900535

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Door Light
- Condition: Illuminated
- Location: Cargo Door
- Component: Eldec, 841502
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO IAD DUE TO CARGO DOOR LIGHT.  *S/D*  BUILT IN TEST EQUIPMENT INDICATED LOGIC CARD 3 FAILED IN THE PROXIMITY SWITCH ELECTRONIC UNIT.  REPLACED LOGIC CARD, OPERATIONS CHECK NORMAL.
